# SDR UALA2013021200845

- Difficulty date: February 6, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 37,104 hours, 15,194 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK NR 4 BRAKE.  LEAK COMING FROM HARD LINE BETWEEN NR 4 BRAKE SERVO VALVE AND BRAKE CONT MODULE ON RIGHT GEAR.  LINE APPEARS TO BE PINCHED AT THE AREA THAT IS LEAKING.  REPAIRED LINE WITH RYNGLOK REPAIR REF GPM 1-0-13-028.  LEAK CHECKS OKAY.
